# SDR AALA20160911002

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 51,285 hours, 8,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W220117
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AISLE EXIT EMERGENCY LIGHT ASSEMBLY BROKEN.  REMOVED AND REPLACED AISLE EXIT ASSEMBLY IAW MM 33-25-00-020-802.  OPS CHECKED OK IAW MM 33-25-00-020-802.  EMERGENCY EXIT LIGHT OPS CHECK OK MM 33-51-00-501. THE AIRCRAFT WAS GROUNDED.
